# SDR 97FDEA00345

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65159367
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0504 003, CORROSION ON SHEAR TIE AFT SIDE OF BS 660, STR 27 TO 28 RT.  *S/D*  REMOVED CORRODED SHEAR TIE ANGLE FROM BS 660 FRAME, AFT SIDE BETWEEN STR 27 TO 28 RT.  CORROSION FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  FABRICATED, DRILLED, ALODINED, PRIMED, PAINTED AND INSTALLED NEW ANGLE IAW FED-EX SRM 51-20-1, 51-10-2, AND 51-30-2.
